Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 20, Number 3

Twisted stable maps to tame Artin stacks
Dan Abramovich, Martin Olsson and Angelo Vistoli.
J. Algebraic Geom. 20 (2011), 399-477
Abstract, references and article information
Full-text PDF
MathSciNet review: 2786662
New topological recursion relations
Xiaobo Liu and Rahul Pandharipande.
J. Algebraic Geom. 20 (2011), 479-494
Abstract, references and article information
Full-text PDF
MathSciNet review: 2786663
The maximum number of singular points on rational homology projective planes
Dongseon Hwang and Jonghae Keum.
J. Algebraic Geom. 20 (2011), 495-523
Abstract, references and article information
Full-text PDF
MathSciNet review: 2786664
On the notion of geometry over $\mathbb{F}_{1}$
Alain Connes and Caterina Consani.
J. Algebraic Geom. 20 (2011), 525-557
Abstract, references and article information
Full-text PDF
MathSciNet review: 2786665
Rank-level duality for conformal blocks of the linear group
Rémy Oudompheng.
J. Algebraic Geom. 20 (2011), 559-597
Abstract, references and article information
Full-text PDF
MathSciNet review: 2786666

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2015 University Press, Inc.
Comments: jag-query@ams.org
AMS Website